Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Off meds several years what can I expect T's=5
Feb 25, 2010

Hello I am 53 years olld off meds for 3 years ( several reasons)diag 11 years ago took meds have been pretty well till recent PCP everyone says get on medication but I am fearful of the side effects and potential IRS I am very sensitive to any medication even over the counter get rashes, bad gastro effects was on Bactrum after release from Hospital and developed a nice rash from that. Also with counts of 5 and VL 800K is there a time I can expect to see a good increase in numbers. Quality over quantity, why be sick from meds have to take other meds to counteract the side effects and basically feel worse than before)? Thanks Meds they point to are truvada and ( spelling) inestress.. Thanks

Response from Dr. Henry

Many of the newer combinations of HIV meds (ie using raltegravir and/daurnavir and/or etravirine and/or maraviroc) are well tolerated even by patients who have had lost of problems in the past so I strongly urge you to see an experienced HIV provider to device a good regimen based on your treatment history/resistance status/ and side effect history. KH



Previous
Nevirapine rash
Next
Steven johnson and stopping treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement